Does Hiv Discolor The Skin

Here's a taste of what has to offer on this topic:
Ask the Experts

Skin Discoloration

I am African American and my complexion has darkened considerably. This makes me feel very uncomfortable. Are there any treatments to reverse this condition ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...What is your HIV status, which HIV medications are you taking, what other medications are you taking, and what other medical problems have you Read more »

Nail discoloration

What would one do if he is taking HIV regiment and is realising Nail discoloration. Any possible... Read more »

Skin discoloration? Side effect?

This forum is a great lifeline!I'm a 34-year-old African-American. I've been HIV+ since 2001 and on... Read more »
Test Positive Aware Network


...Flare-up of HBV (hepatitis B) in people co-infected with HIV/HBV has occurred when Emtriva was discontinued (see tips). Skindiscoloration (darkening of the skin on the palms and the soles of the feet) can occur, but is generally mild and without... Read more »

An Overview of Truvada (Tenofovir/FTC)

...medicine. Less serious side effects of this medicine include diarrhea, dizziness, intestinal gas, nausea, headache, rash, and skindiscoloration. Individuals should tell a doctor if these side effects continue or are bothersome. Drug and Food... Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skindiscoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
Test Positive Aware Network


...however, individuals may experience nausea, headache, dizziness, diarrhea, rash, vomiting, abdominal distension/pain, and gas. Skindiscoloration may also occur. Potential drug interactions: See the drugs contained in Truvada --... Read more »
Connect With Others

Bumps on arms

Posted by anonworried, 2 Replies
...worried. They all started as little colorless bumps kind of like a tiny mosquito bite. A little itchy, and when scratched the skin kind of gets a darker color and scabs up. But the small scab will not really go away. On my left arm I have 2... Read more »

am i infected here's my story ...please help..

Posted by roma2010, 1 Reply groins for a couple of days i also developed some other problem, i have a few spots on hands forearms and knees where my skin raised but it went back down to normal over night and now they just look like burning scars about the size of... Read more »


Posted by Anonymous, 1 Reply
...asleep sooner, and they tingle at times (worse in the morning and nights). also, i have dry skin on my feet and there is dark discoloration on both of the outsides of my ankles with dry patches. what in the world is going on with my feet? Read more »

I'm so scared.

Posted by Anonymous, 2 Replies's only caused me to actually vomit a handful of times. The nausea seems to be gone now. The last thing, is this weird skindiscoloration thing on my chest/stomach. Its like brownish dime-size spots. no texture, like its not a rash, just... Read more »